# SDR IXXA9800066

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- System (JASC): 2612 · Fire Detection
- Part: Relay
- Part number: 92274473
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

DURING CLIMBOUT, THE NR 1 ENG FIRE WARNING SOUNDED WITH THE MASTER FIRE WARNING LIGHT ILLUMINATED.  THE FLT CREW SECURED THE ENG FOLLOWING COMPANY PROCEDURES AND DISCHARGED THE FIRE BOTTLE.  THE FIRE WARNING LIGHT EXTINGUSHED FOLLOWING FIRE BOTTLE DISCHARGE.  THE FLT RETURNED TO DFW FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE ENG AND FOUND NO EVIDENCE OF A FIRE.  THE FIRE WARNING LOOPS AND ASSOCIATED WIRING WERE INSPECTED LOCATING CORROSION ON THE FIRE WALL CANNON PLUG AND A DEFECTIVE RESET RELAY.  THE RELAY WAS REPLACED AND THE CANNON PLUG WAS CLEANED.  MAINTENANCE PERFORMED A SUCCESSFUL OPERATIONAL TEST IN ACCORDANCE WITH THE MAINTENANCE MANUAL.
